Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 79, NWS Albuquerque, NM

May 31, 2005Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2005, 5:43 PM MDT for Colfax County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2005, 5:43 PM MDT (23:43 UTC)
Expired
May 31, 2005, 6:36 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 12:40 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2005-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2005-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 312343
SVRABQ
NMC007-010045-
/O.NEW.KABQ.SV.W.0079.050531T2343Z-050601T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT TUE MAY 31 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 645 PM MDT

* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED OVER NORTHEASTERN COLFAX COUNTY...OR ABOUT 14
  MILES EAST OF RATON...AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN COLFAX COUNTY AROUND 550 PM MDT...
  RURAL EXTREME NORTHEASTERN COLFAX COUNTY AROUND 610 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3697 10429 3675 10431 3668 10401 3699 10401

$$

DPORTER
1 follow-up statement
000 
WWUS55 KABQ 010036
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT TUE MAY 31 2005

NMC007-010046-
/O.CAN.KABQ.SV.W.0079.000000T0000Z-050601T0045Z/
COLFAX-
636 PM MDT TUE MAY 31 2005

...SEVERE THUNDERSTORM WARNING CANCELLED FOR NORTHEASTERN COLFAX
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS AND 
OTHER THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3697 10429 3675 10431 3668 10401 3699 10401

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:23 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, May 31, 1:23 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
123 PM MDT TUE MAY 31 2005

.DISCUSSION...THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP OVER THE
SANGRE DE CRISTO MTNS LATE MORNING AND EARLY AFTERNOON. UPPER LVL
TROF AXIS IS OVER THE FAR EASTERN PLAINS AND WILL CONTINUE TO MOVE
EAST THIS AFTERNOON. SMALL RIPPLE JUST BEHIND MAIN AXIS WILL TAKE
LONGER TO EXIT THE STATE. UPPER LVL JET ALSO ASSOCIATED WITH THIS
SYSTEM. EVEN AFTER THE S/W MOVES EAST THE PLAINS REMAIN UNDER
NORTHWESTERLY FLOW ALOFT. NOT AS MUCH UPPER LVL SUPPORT AS
YESTERDAY...ALTHOUGH ENOUGH. LOW LVL INGREDIENTS ARE IN PLACE FOR
STRONG TO SEVERE TS OVER THE EASTERN PLAINS THE AFTERNOON AND
EVENING. UPPER LVL WILL TURN MORE ZONAL AS A WEAK UPPER RIDGE MOVES
EAST OVER OLD MEX. AFTER WED THE FLOW BECOMES MORE SOUTHWESTERLY.
WINDS WILL INCREASE TO THE BREEZY TO WINDY CAT WED THRU SAT.
MOISTURE ALSO DECREASES OVER THE WEST DURING THIS PERIOD. ANOTHER
TROF MOVES OVER NM LATE THU AND EARLY FRI WITH THE MAIN LOBE STAYING
OVER THE CENTRAL ROCKIES AND A SMALLER LOPE MOVING OVER NORTHERN OLD
MEX. ANOTHER TROF DIGS ON THE BACK SIDE OF THE FIRST LATE FRI AND SAT
WHICH KEEPS NM UNDER THE SOUTHWESTERLY FLOW. LATE IN THE WEEKEND AND
EARLY NEXT WEEK AN AREA OF HIGH PRESSURE AGAIN BUILDS OVER OLD MEX AS
A STRONG CUT OFF LOW ENTERS THE PAC NORTHWEST WHICH WILL KEEP NM
UNDER THE SOUTHWESTERLY FLOW. SMALL IMPULSES WILL MOVE THRU THE FLOW
SO WILL KEEP LOW POPS OVER THE NORTHERN TIER. LOW LVL MOISTURE WILL
SKIRT THE EASTERN PLAINS THEREFORE WILL KEEP LOW POPS OVER THE
EASTERN PLAINS AS IS. WILL LOOK MORE CLOSELY...AFTER A FEW MORE MODEL
RUNS...TO TWEAK POPS IN THE EAST. THERE MAY BE A PERIOD OR TWO THAT
WILL BE DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  86  52  84 /   0   0   0   0
GALLUP..........................  41  84  44  80 /   0   0   0   0
GRANTS..........................  42  84  46  81 /   0   0   0   0
GLENWOOD........................  47  89  56  86 /   0   0   0   0
CHAMA...........................  34  74  39  73 /  10   0   0  10
LOS ALAMOS......................  44  80  46  78 /  10   0   0   0
RED RIVER.......................  36  68  39  67 /  20  10  10  10
TAOS............................  38  79  42  78 /  10   0   0   0
SANTA FE........................  45  80  47  80 /   0   0   0   0
SANTA FE AIRPORT................  47  82  49  82 /   0   0   0   0
ESPANOLA........................  45  85  48  85 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  57  86  59  85 /   0   0   0   0
ALBUQUERQUE VALLEY..............  53  87  58  87 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  54  84  57  83 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  56  86  60  87 /   0   0   0   0
SOCORRO.........................  54  90  58  89 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  52  78  53  78 /   0   0   0   0
MORIARTY/ESTANCIA...............  49  82  51  82 /   0   0   0   0
CARRIZOZO.......................  54  88  53  85 /   0   0   0   0
RUIDOSO.........................  54  79  55  77 /   0   0   0  10
RATON...........................  45  80  45  82 /  20  20  20  10
LAS VEGAS.......................  43  79  48  80 /  20  10  10  10
ROY.............................  50  80  52  83 /  30  20  20  10
CLAYTON.........................  52  80  55  83 /  20  20  20  20
SANTA ROSA......................  53  86  56  90 /  20  10  10  10
TUCUMCARI.......................  56  88  60  90 /  30  20  20  20
FORT SUMNER.....................  57  89  59  91 /  20  10  10  10
CLOVIS..........................  57  86  59  88 /  30  20  20  20
PORTALES........................  58  88  58  90 /  30  20  20  20
ROSWELL.........................  61  91  60  93 /  10  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

23
Hazardous weather outlook, May 31, 6:00 AM MDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE MAY 31 2005

NMZ001>021-026-011200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT TUE MAY 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. LARGE HAIL
WILL BE THE MAIN THREAT...BUT DAMAGING WINDS AND ISOLATED TORNADOES
ARE ALSO POSSIBLE AS STORMS SHIFT SOUTHEAST ACROSS THE PLAINS THIS
EVENING.

IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND
STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES
THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES.
SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...

HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER
NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS
TO RISE ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING MAINLY
BETWEEN 3 AND 9 PM ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS.
REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.

19

In the hours before

Special weather statement, May 31, 3:30 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT TUE MAY 31 2005

NMZ005-312200-
NORTHEAST HIGHLANDS-

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

...STRONG THUNDERSTORM MOVING SOUTHEAST TOWARD CIMARRON...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR CIMARRON. MOVEMENT WAS
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIAMI...PHILMONT SCOUT
RANCH AND RAYADO.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA
WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

40
Local storm report, May 31, 3:47 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             1 N CONCHAS             35.40N 104.18W
05/31/2005  0.88 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

&&

CJONES
Special weather statement, May 31, 4:10 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT TUE MAY 31 2005

NMZ005-312245-
NORTHEAST HIGHLANDS-

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

...STRONG THUNDERSTORMS MOVING BETWEEN CIMARRON AND MAXWELL...

AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES SOUTHWEST OF MAXWELL.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MAXWLL AND SPRINGER.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO
MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE
UPDATES OR WARNINGS.
Special weather statement, May 31, 4:15 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT TUE MAY 31 2005

NMZ005-006-312245-
HARDING COUNTY-NORTHEAST HIGHLANDS-

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

...STRONG THUNDERSTORM MOVING SOUTEAST NEAR WAGON MOUND...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES EAST OF WAGON MOUND.
MOVEMENT WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN MORA
COUNTY...RURAL EXTREME NORTH CENTRAL SAN MIGUEL COUNTY AND RURAL
EXTREME WEST CENTRAL HARDING COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA
WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

40
Special weather statement, May 31, 5:14 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT TUE MAY 31 2005

NMZ005-012-312345-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

...STRONG THUNDERSTORM MOVING INTO SAN MIGUEL COUNTY...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF LARGE HAIL UP TO ONE HALF INCH IN
DIAMETER 13 MILES NORTHEAST OF MAES. MOVEMENT WAS SOUTHEAST AT 25
MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BELL RANCH.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA
WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

DPORTER
Local storm report, May 31, 5:39 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             3 S RAGLAND             34.78N 103.74W
05/31/2005  0.88 INCH        QUAY               NM   CO-OP OBSERVER

&&

KH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:06 PM MDTSevere Thunderstorm WarningABQHarding54 min
May 30, 6:31 PM MDTTornado WarningABQChaves44 min
May 30, 6:59 PM MDTTornado WarningABQHarding, Quay46 min
May 30, 7:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay57 min
May 30, 7:14 PM MDTSevere Thunderstorm WarningABQChaves61 min
May 30, 7:18 PM MDTSevere Thunderstorm WarningABQChaves, De Baca42 min
May 30, 7:25 PM MDTSevere Thunderstorm WarningABQUnion50 min
May 30, 7:44 PM MDTTornado WarningABQHarding, Quay50 min
May 30, 7:46 PM MDTSevere Thunderstorm WarningABQDe Baca59 min
May 30, 7:53 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt67 min
May 30, 7:56 PM MDTSevere Thunderstorm WarningABQChaves64 min
May 30, 8:01 PM MDTSevere Thunderstorm WarningABQQuay59 min
May 30, 8:14 PM MDTSevere Thunderstorm WarningABQUnion46 min
May 30, 8:15 PM MDTSevere Thunderstorm WarningABQChaves50 min
May 30, 8:23 PM MDTTornado WarningABQChaves37 min
May 30, 8:44 PM MDTSevere Thunderstorm WarningABQDe Baca62 min
May 30, 8:47 PM MDTSevere Thunderstorm WarningABQQuay59 min
May 30, 10:01 PM MDTSevere Thunderstorm WarningABQRoosevelt61 min
May 31, 12:09 AM MDTSevere Thunderstorm WarningABQRoosevelt27 min
May 31, 1:20 AM MDTSevere Thunderstorm WarningABQCurry40 min
May 31, 1:04 PM MDTSevere Thunderstorm WarningABQColfax26 min
May 31, 1:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding45 min
May 31, 2:16 PM MDTSevere Thunderstorm WarningABQHarding44 min
May 31, 2:57 PM MDTSevere Thunderstorm WarningABQSan Miguel63 min
May 31, 3:00 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel60 min
May 31, 3:44 PM MDTSevere Thunderstorm WarningABQQuay61 min
May 31, 3:59 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel42 min
May 31, 4:02 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel58 min
May 31, 4:27 PM MDTSevere Thunderstorm WarningABQColfax30 min
May 31, 4:31 PM MDTSevere Thunderstorm WarningABQHarding, Mora44 min
May 31, 4:47 PM MDTSevere Thunderstorm WarningABQQuay60 min
May 31, 4:51 PM MDTSevere Thunderstorm WarningABQColfax54 min
May 31, 5:45 PM MDTSevere Thunderstorm WarningABQSan Miguel41 min
May 31, 5:53 PM MDTSevere Thunderstorm WarningABQCurry67 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.